BibTeX records: Ali Shakiba

download as .bib file

@article{DBLP:journals/mta/Shakiba20,
  author    = {Ali Shakiba},
  title     = {A novel randomized bit-level two-dimensional hyperchaotic image encryption
               algorithm},
  journal   = {Multim. Tools Appl.},
  volume    = {79},
  number    = {43-44},
  pages     = {32575--32605},
  year      = {2020},
  url       = {https://doi.org/10.1007/s11042-020-09434-z},
  doi       = {10.1007/s11042-020-09434-z},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/mta/Shakiba20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dmaa/MeybodiHSS19,
  author    = {M. Alambardar Meybodi and
               Mohammad Reza Hooshmandasl and
               P. Sharifani and
               Ali Shakiba},
  title     = {Domination cover number of graphs},
  journal   = {Discret. Math. Algorithms Appl.},
  volume    = {11},
  number    = {2},
  pages     = {1950020:1--1950020:17},
  year      = {2019},
  url       = {https://doi.org/10.1142/S1793830919500204},
  doi       = {10.1142/S1793830919500204},
  timestamp = {Wed, 12 Aug 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dmaa/MeybodiHSS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mta/Shakiba19,
  author    = {Ali Shakiba},
  title     = {A novel randomized one-dimensional chaotic Chebyshev mapping for chosen
               plaintext attack secure image encryption with a novel chaotic breadth
               first traversal},
  journal   = {Multim. Tools Appl.},
  volume    = {78},
  number    = {24},
  pages     = {34773--34799},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11042-019-08071-5},
  doi       = {10.1007/s11042-019-08071-5},
  timestamp = {Mon, 11 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mta/Shakiba19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cnsns/HeydariMSA18,
  author    = {Mohammad Hossein Heydari and
               Mohammad Reza Mahmoudi and
               Ali Shakiba and
               Zakieh Avazzadeh},
  title     = {Chebyshev cardinal wavelets and their application in solving nonlinear
               stochastic differential equations with fractional Brownian motion},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {64},
  pages     = {98--121},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cnsns.2018.04.018},
  doi       = {10.1016/j.cnsns.2018.04.018},
  timestamp = {Tue, 08 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/HeydariMSA18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dmtcs/RajaatiHDS18,
  author    = {M. Rajaati and
               Mohammad Reza Hooshmandasl and
               Michael J. Dinneen and
               Ali Shakiba},
  title     = {On fixed-parameter tractability of the mixed domination problem for
               graphs with bounded tree-width},
  journal   = {Discret. Math. Theor. Comput. Sci.},
  volume    = {20},
  number    = {2},
  year      = {2018},
  url       = {http://dmtcs.episciences.org/4686},
  timestamp = {Fri, 13 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dmtcs/RajaatiHDS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1802-00649,
  author    = {M. Hashemipour and
               Mohammad Reza Hooshmandasl and
               Ali Shakiba},
  title     = {On the complexity of the outer-connected bondage and the outer-connected
               reinforcement problems},
  journal   = {CoRR},
  volume    = {abs/1802.00649},
  year      = {2018},
  url       = {http://arxiv.org/abs/1802.00649},
  archivePrefix = {arXiv},
  eprint    = {1802.00649},
  timestamp = {Mon, 27 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1802-00649.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1805-02345,
  author    = {M. Alambardar Meybodi and
               Mohammad Reza Hooshmandasl and
               P. Sharifani and
               Ali Shakiba},
  title     = {Domination Cover Number of Graphs},
  journal   = {CoRR},
  volume    = {abs/1805.02345},
  year      = {2018},
  url       = {http://arxiv.org/abs/1805.02345},
  archivePrefix = {arXiv},
  eprint    = {1805.02345},
  timestamp = {Mon, 27 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1805-02345.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1805-10672,
  author    = {Ali Shakiba and
               Amir Kafshdar Goharshady and
               Mohammad Reza Hooshmandasl and
               Mohsen Alambardar Meybodi},
  title     = {A note on belief structures and S-approximation spaces},
  journal   = {CoRR},
  volume    = {abs/1805.10672},
  year      = {2018},
  url       = {http://arxiv.org/abs/1805.10672},
  archivePrefix = {arXiv},
  eprint    = {1805.10672},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1805-10672.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1708-00188,
  author    = {M. Hashemipour and
               Mohammad Reza Hooshmandasl and
               Ali Shakiba},
  title     = {On outer-connected domination for graph products},
  journal   = {CoRR},
  volume    = {abs/1708.00188},
  year      = {2017},
  url       = {http://arxiv.org/abs/1708.00188},
  archivePrefix = {arXiv},
  eprint    = {1708.00188},
  timestamp = {Mon, 27 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1708-00188.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1708-00240,
  author    = {M. Rajaati and
               P. Sharifani and
               Ali Shakiba and
               Mohammad Reza Hooshmandasl and
               Michael J. Dinneen},
  title     = {An Efficient Algorithm for Mixed Domination on Generalized Series-Parallel
               Graphs},
  journal   = {CoRR},
  volume    = {abs/1708.00240},
  year      = {2017},
  url       = {http://arxiv.org/abs/1708.00240},
  archivePrefix = {arXiv},
  eprint    = {1708.00240},
  timestamp = {Mon, 27 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1708-00240.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijar/ShakibaH16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl},
  title     = {Data volume reduction in covering approximation spaces with respect
               to twenty-two types of covering based rough sets},
  journal   = {Int. J. Approx. Reason.},
  volume    = {75},
  pages     = {13--38},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ijar.2016.04.002},
  doi       = {10.1016/j.ijar.2016.04.002},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ijar/ShakibaH16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijbc/ShakibaHM16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl and
               M. Alambardar Meybodi},
  title     = {Cryptanalysis of Multiplicative Coupled Cryptosystems Based on the
               Chebyshev Polynomials},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {26},
  number    = {7},
  pages     = {1--11},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0218127416501121},
  doi       = {10.1142/S0218127416501121},
  timestamp = {Wed, 27 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijbc/ShakibaHM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jifs/ShakibaHDF16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl and
               Bijan Davvaz and
               Seyed Abolfazl Shahzadeh Fazeli},
  title     = {An intuitionistic fuzzy approach to S-approximation spaces},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {30},
  number    = {6},
  pages     = {3385--3397},
  year      = {2016},
  url       = {https://doi.org/10.3233/IFS-152086},
  doi       = {10.3233/IFS-152086},
  timestamp = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/ShakibaHDF16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/kais/ShakibaH16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl},
  title     = {Neighborhood system S-approximation spaces and applications},
  journal   = {Knowl. Inf. Syst.},
  volume    = {49},
  number    = {2},
  pages     = {749--794},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10115-015-0913-9},
  doi       = {10.1007/s10115-015-0913-9},
  timestamp = {Wed, 25 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/kais/ShakibaH16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/HooshmandaslMGS16,
  author    = {Mohammad Reza Hooshmandasl and
               M. Alambardar Meybodi and
               Amir Kafshdar Goharshady and
               Ali Shakiba},
  title     = {A combinatorial approach to certain topological spaces based on minimum
               complement S-approximation spaces},
  journal   = {CoRR},
  volume    = {abs/1602.00998},
  year      = {2016},
  url       = {http://arxiv.org/abs/1602.00998},
  archivePrefix = {arXiv},
  eprint    = {1602.00998},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/HooshmandaslMGS16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/RajaatiHDS16,
  author    = {M. Rajaati and
               Mohammad Reza Hooshmandasl and
               Michael J. Dinneen and
               Ali Shakiba},
  title     = {On fixed-parameter tractability of the mixed domination problem for
               graphs with bounded tree-width},
  journal   = {CoRR},
  volume    = {abs/1612.08234},
  year      = {2016},
  url       = {http://arxiv.org/abs/1612.08234},
  archivePrefix = {arXiv},
  eprint    = {1612.08234},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/RajaatiHDS16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fuin/ShakibaH15,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl},
  title     = {S-approximation Spaces: {A} Three-way Decision Approach},
  journal   = {Fundam. Informaticae},
  volume    = {139},
  number    = {3},
  pages     = {307--328},
  year      = {2015},
  url       = {https://doi.org/10.3233/FI-2015-1236},
  doi       = {10.3233/FI-2015-1236},
  timestamp = {Fri, 18 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/ShakibaH15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics